Alert archive / Montana / Tornado Warnings in 2013

Tornado Warning 7, NWS Billings, MT

May 26, 2013Powder River County, Montana

NWS Billings, MT issued this tornado warning at May 26, 2013, 6:39 PM MDT for Powder River County, Montana. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2013, 6:39 PM MDT (00:39 UTC)
Expired
May 26, 2013, 7:30 PM MDT
In force
51 min
Issued by
NWS Billings, MT
Area
Storm-based polygon

County Powder River County, MT

The radar

The Billings radar (KBLX), 214 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 3:47 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 0.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2013-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2013-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
-86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WFUS55 KBYZ 270039
TORBYZ
MTC075-270130-
/O.NEW.KBYZ.TO.W.0007.130527T0039Z-130527T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
639 PM MDT SUN MAY 26 2013

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN POWDER RIVER COUNTY IN SOUTHEAST MONTANA...

* UNTIL 730 PM MDT
    
* AT 633 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING A TORNADO. IN ADDITION HAIL TO THE SIZE OF 
  GOLF BALLS IS POSSIBLE WITH THIS STORM. THIS DANGEROUS STORM WAS 
  LOCATED 21 MILES NORTHWEST OF SPOTTED HORSE...OR 44 MILES 
  SOUTHWEST OF BROADUS...AND MOVING NORTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SAYLE...MOORHEAD AND OTTER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4500 10615 4530 10626 4534 10589 4500 10586
TIME...MOT...LOC 0033Z 157DEG 24KT 4498 10604 

$$

CHURCH
1 follow-up statement
126 
WWUS55 KBYZ 270058
SVSBYZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
658 PM MDT SUN MAY 26 2013

MTC075-270108-
/O.CAN.KBYZ.TO.W.0007.000000T0000Z-130527T0130Z/
POWDER RIVER MT-
658 PM MDT SUN MAY 26 2013

...THE TORNADO WARNING FOR SOUTHWESTERN POWDER RIVER COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.

ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND A
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10PM.

LAT...LON 4500 10615 4530 10626 4534 10589 4500 10586
TIME...MOT...LOC 0058Z 157DEG 24KT 4513 10613 

$$

CHURCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this tornado warning went out at May 26, 3:55 PM MDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 26, 3:55 PM MDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
355 PM MDT SUN MAY 26 2013

.SHORT TERM...VALID FOR MON AND TUE...

SEVERE THUNDERSTORM WATCH 222 HAS BEEN IS IN EFFECT UNTIL 10 PM
FOR MUCH OF THE FORECAST AREA.

ANOTHER ROUND OF SEVERE CONVECTION EXPECTED LATE THIS AFTERNOON
AND EVENING. DEWPOINTS IN THE 50S AS FAR WEST AS BILLINGS AS
ATMOSPHERE PRIMING UP. CRAVEN SEVERE WEATHER INDEX PEAKS ABOUT 600
PM IN OUR AREA WITH HIGHEST VALUES FROM EASTERN CARBON COUNTY TO
CUSTER AND POWDER RIVER COUNTIES THIS EVENING. TRIGGER WILL BE A
WEAK DISTURBANCE IN EASTERN UTAH TRACKING ACROSS THE BEARTOOTHS
AND INTO THE HIGH PLAINS LATE TODAY. VERTICAL WIND PROFILE NOT AS
STRONG AS YESTERDAY ACCORDING TO PROGGS...BUT VAD WIND PROFILE
FROM KBLX IS STRONGER THAN PROGGED AND DIRECTIONAL SHEAR STILL
EXCELLENT TO SUPPORT UPDRAFTS AND HAIL PRODUCING STORMS...WHICH
WILL BE THE MAIN THREAT FOLLOWED BY LIGHTNING...TORRENTIAL
RAINFALL. STORMS WILL LIKELY SHOW LOTS OF SPIN BY THE TIME THEY
APPROACH ROSEBUD...BIG HORN AND SHERIDAN COUNTIES. INSTABILITY NOT
AS GREAT AS YESTERDAY...SO WE WILL NOT MENTION ISOLATED TORNADO
AT THIS TIME. FORCING AND STORMS WILL LINGER IN THE EAST LATE THIS
EVENING BEFORE EXITING INTO THE DAKOTAS.

FOR MONDAY...STRONG SHORT WAVE TROUGH IN THE MEAN SW FLOW ALOFT
TRACKS OVER MONTANA. THE NEW PROGGS SHOW THE TRACK A LITTLE
FURTHER SOUTH THAN YESTERDAYS MODEL CYCLES. SO THE CHANCE OF BEING
DRY SLOTTED IS A LITTLE LESS. BUMPED POPS UP A LITTLE FOR MONDAY
OVER THE WEST AND SOUTH...BUT THE NORTH AND EAST WILL HAVE THE
BEST CHANCE OF STRONG CONVECTION AS CONVERGENCE ALONG BOUNDARY
ASSOCIATED WITH THE SHORT WAVE WILL LIKELY FORM ONCE THE DOWNSLOPE
DEVELOPS IN BILLINGS. THIS AREA WILL THEN MOVE INTO A BETTER
ENVIRONMENT TO SUPPORT DEEP CONVECTION TO THE NORTH AND NEAR THE
DAKOTA BORDER.

WE SHOULD THEN DRY OUT MONDAY NIGHT AND INTO TUESDAY MORNING AS A
SHORT WAVE RIDGE DEVELOPS OVER US. HOWEVER...BY TUESDAY AFTERNOON
THE MAIN UPPER TROUGH TO OUR WEST MOVES INTO THE ROCKIES WITH
DIVERGENCE AND HEIGHT FALLS GENERATING PLENTY OF LIFT. THIS MEANS
AN INCREASING CHANCE OF PRECIPITATION LATE TUESDAY THROUGH TUESDAY
NIGHT. BT

.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...

AN UNSETTLED EXTENDED PERIOD WAS STILL ON TAP FOR THE FORECAST
AREA. MODELS WERE IN GOOD AGREEMENT IN BRINGING A NEGATIVELY
TILTED TROUGH THROUGH THE REGION WED THROUGH THU. MODELS HAD
COPIOUS AMOUNTS OF QPF OVER THE AREA WITH THE GFS SHOWING MORE QPF
THAN THE OTHER MODELS. GFS ALSO HAD PRECIPITABLE WATERS OVER AN
INCH OVER THE EASTERN HALF OF THE AREA. CHANCES FOR THUNDER WILL
BE BETTER ON WED THAN THU DUE TO GREATER INSTABILITY. CONTINUED
THE LIKELY POPS FOR BOTH DAYS. MIXING WILL BE LIMITED BOTH DAYS
IN A COOL MOIST AIRMASS. HAVE LOWERED TEMPERATURES FOR THIS
PERIOD.

MODELS DIVERGED WITH THE PATTERN BEGINNING ON FRI AS THE ECWMF
LINGERED THE UPPER TROUGH/LOW OVER THE REGION WHILE THE GFS
SHIFTED IT TO THE E. BOTH MODELS TRIED TO BUILD IN SOME UPPER
RIDGING FOR SAT. MODELS HAD VARYING PRECIPITATION AMOUNTS FOR FRI
SO JUST CONTINUED THE SCATTERED POPS FOR NOW. SAT LOOKED DRIER SO
CONTINUED THE CLIMATOLOGICAL POPS. THE RIDGE WILL SHIFT E ON SUN.
KEPT CLIMATOLOGICAL POPS FOR THIS PERIOD TOO. FRI WILL BE ANOTHER
COOL DAY WHILE SAT AND SUN WILL FEATURE A WARMING TREND. ARTHUR
&&

.AVIATION...

SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE AREA
THIS AFTERNOON THROUGH MON. THE PRECIPITATION WILL BE ACCOMPANIED
BY MVFR TO LIFR CONDITIONS. SEVERE THUNDERSTORMS WILL BE POSSIBLE
FROM GOLDEN VALLEY TO STILLWATER TO CARBON COUNTIES E THIS
AFTERNOON AND EVENING. THESE STORMS WILL HAVE LARGE HAIL AND WIND
GUSTS IN EXCESS OF 50 KT. SEVERE THUNDERSTORMS WILL ALSO BE
POSSIBLE FROM KMLS E AND S MON AFTERNOON. EXPECT AREAS OF MOUNTAIN
OBSCURATION THROUGH MON. ARTHUR
&&

.PRELIMINARY POINT TEMP/POPS...

    MON     TUE     WED     THU     FRI     SAT     SUN
-----------------------------------------------------------
BIL 050/072 049/074 051/068 051/062 047/066 049/069 050/072
    43/T    24/T    56/T    65/T    54/T    33/T    33/T
LVM 043/068 040/070 043/060 045/055 042/063 040/068 041/071
    33/T    23/T    56/T    55/T    55/T    33/T    33/T
HDN 052/076 045/076 051/073 051/065 047/066 050/069 051/075
    53/T    24/T    46/T    66/T    55/T    44/T    33/T
MLS 055/075 051/078 055/070 055/066 050/067 052/069 053/073
    74/T    32/T    56/T    66/T    54/T    44/T    33/T
4BQ 053/075 049/076 051/072 049/067 048/065 048/067 049/073
    44/T    23/T    36/T    66/T    55/T    44/T    32/T
BHK 052/073 048/075 051/065 052/066 048/065 049/068 050/069
    56/T    42/T    46/T    66/T    54/T    44/T    33/T
SHR 045/072 045/072 047/071 046/064 044/064 045/069 046/072
    42/T    24/T    46/T    65/T    44/T    33/T    33/T

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...SEVERE THUNDERSTORM WATCH 222 IN EFFECT UNTIL 10 PM MDT THIS
      EVENING FOR ZONES 29>32-35-36-38-42-57-58-63.
WY...SEVERE THUNDERSTORM WATCH 222 IN EFFECT UNTIL 10 PM MDT THIS
      EVENING FOR ZONES 98-99.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, May 26, 3:57 PM MDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
357 PM MDT SUN MAY 26 2013

MTZ028>042-056>058-063>068-WYZ098-099-272200-
SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-
FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK-
NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-
NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY-
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-
CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
357 PM MDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH
CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS
AFTERNOON THROUGH THIS EVENING. SOME STORMS MAY PRODUCE LARGE
HAIL AND VERY HEAVY RAINFALL. RESIDENTS AND TRAVELERS ACROSS THE
AREA SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND
PLAN THEIR EVENING ACTIVITIES ACCORDINGLY. PLEASE HEED WEATHER
WARNINGS SERIOUSLY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON FROM
ROSEBUD COUNTY EASTWARD TO THE DAKOTA BORDER. PEOPLE WITH OUTDOOR
ACTIVITIES SHOULD CHECK THE LATEST FORECAST AND MONITOR THEIR
LOCATION FOR WEATHER ALERTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, May 26, 5:02 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
502 PM MDT SUN MAY 26 2013

WYC033-262345-
SHERIDAN WY-
502 PM MDT SUN MAY 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHERIDAN COUNTY UNTIL 545
PM MDT...

AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF STORY...OR 10 MILES SOUTH OF
SHERIDAN...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERIDAN...WYARNO...BANNER...BIG HORN AND PARKMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4463 10717 4495 10695 4482 10670 4478 10662
      4456 10692 4456 10702
TIME...MOT...LOC 2257Z 213DEG 15KT 4465 10701

CHURCH
Special weather statement, May 26, 5:35 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
535 PM MDT SUN MAY 26 2013

MTC009-095-270015-
STILLWATER MT-CARBON MT-
535 PM MDT SUN MAY 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST CENTRAL STILLWATER AND
NORTHERN CARBON COUNTIES UNTIL 615 PM MDT...

AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES NORTHWEST OF RED LODGE...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF MARBLES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROSCOE...COONEY RESERVOIR STATE PARK...LUTHER...ROBERTS AND BOYD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4534 10957 4565 10929 4538 10895 4523 10945
TIME...MOT...LOC 2330Z 233DEG 21KT 4532 10941

STC
Special weather statement, May 26, 5:40 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
540 PM MDT SUN MAY 26 2013

MTC003-087-270030-
BIG HORN MT-ROSEBUD MT-
540 PM MDT SUN MAY 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BIG HORN AND SOUTH
CENTRAL ROSEBUD COUNTIES UNTIL 630 PM MDT...

AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF THUNDERSTORM DEVELOPMENT ACROSS BIG HORN COUNTY FROM 16
MILES SOUTHEAST OF FORT SMITH...OR 40 MILES SOUTH OF HARDIN...TO
NEAR BUSBY. MOVEMENT WAS TO THE NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE... CROW AGENCY...BUSBY...LODGE
GRASS...WYOLA...GARRYOWEN...KIRBY... MUDDY...ABERDEEN...ROSEBUD
BATTLEFIELD PARK AND ST. XAVIER.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO POSSIBLE THIS EVENING...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4522 10788 4583 10752 4570 10691 4568 10691
      4567 10675 4536 10673 4535 10677 4518 10677
      4518 10672 4514 10673 4502 10772
TIME...MOT...LOC 2337Z 249DEG 13KT 4516 10767

TESAR
Special weather statement, May 26, 5:46 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
546 PM MDT SUN MAY 26 2013

MTC003-065-111-270030-
BIG HORN MT-YELLOWSTONE MT-MUSSELSHELL MT-
546 PM MDT SUN MAY 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWEST CENTRAL BIG HORN...
CENTRAL YELLOWSTONE AND EASTERN MUSSELSHELL COUNTIES UNTIL 630 PM
MDT...

AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A COUPLE OF STRONG THUNDERSTORMS OVER THE AREA. THE FIRST STORM WAS
35 MILES NORTH OF BILLINGS. THE SECOND ONE WAS 10 MILES EAST OF
BILLINGS. BOTH STORMS WERE MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THESE STORMS.

HUNTLEY AND SHEPHERD WILL BE IMPACTED BY 6 P MDT WITH HEAVY RAIN AND
SMALL HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4649 10776 4623 10770 4570 10797 4570 10841
      4657 10837
TIME...MOT...LOC 2330Z 204DEG 15KT 4624 10802

HUMPHREY
Local storm report, May 26, 6:16 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
616 PM MDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             13 SSE SHERIDAN         44.62N 106.86W
05/26/2013  M2.50 INCH       SHERIDAN           WY   TRAINED SPOTTER

&&
Local storm report, May 26, 6:24 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
624 PM MDT SUN MAY 26 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             BIG HORN                44.68N 106.99W
05/26/2013  M1.00 INCH       SHERIDAN           WY   PUBLIC

&&

IRIS SYSTEM

The office that day

Everything else NWS Billings, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:45 PM MDTTornado WarningBYZMusselshell, Rosebud, Treasure, Yellowstone45 min
May 26, 6:52 PM MDTSpecial Weather StatementBYZYellowstone38 min
May 26, 7:39 PM MDTSpecial Weather StatementBYZYellowstone36 min
May 26, 7:40 PM MDTSpecial Weather StatementBYZTreasure50 min
May 26, 7:57 PM MDTSevere Thunderstorm WarningBYZBig Horn, Yellowstone63 min
May 26, 8:30 PM MDTSevere Thunderstorm WarningBYZTreasure, Yellowstone60 min
May 26, 8:44 PM MDTSevere Thunderstorm WarningBYZRosebud, Treasure61 min
May 26, 8:50 PM MDTTornado WarningBYZTreasure, Yellowstone40 min
May 26, 8:59 PM MDTTornado WarningBYZRosebud31 min
May 26, 9:13 PM MDTFlash Flood WarningBYZBig Horn, Musselshell, Treasure, Yellowstone3 hr
May 26, 9:31 PM MDTTornado WarningBYZRosebud, Treasure44 min
May 26, 9:44 PM MDTSevere Thunderstorm WarningBYZRosebud61 min
May 26, 10:14 PM MDTSpecial Weather StatementBYZTreasure46 min
May 26, 10:21 PM MDTSevere Thunderstorm WarningBYZRosebud, Treasure39 min
May 26, 10:35 PM MDTSpecial Weather StatementBYZWheatland40 min
May 26, 11:05 PM MDTSpecial Weather StatementBYZRosebud40 min
May 27, 9:45 AM MDTSpecial Weather StatementBYZPowder River60 min
May 27, 11:10 AM MDTSpecial Weather StatementBYZCarbon65 min
May 27, 11:16 AM MDTSpecial Weather StatementBYZCarter44 min
May 27, 11:59 AM MDTSpecial Weather StatementBYZYellowstone61 min
May 27, 12:21 PM MDTSpecial Weather StatementBYZGolden Valley, Musselshell39 min
May 27, 1:01 PM MDTSpecial Weather StatementBYZBig Horn44 min
May 27, 1:06 PM MDTSpecial Weather StatementBYZYellowstone54 min
May 27, 1:12 PM MDTSpecial Weather StatementBYZMusselshell63 min
May 27, 2:12 PM MDTSevere Thunderstorm WarningBYZPowder River, Rosebud48 min
May 27, 2:12 PM MDTSevere Thunderstorm WarningBYZBig Horn, Powder River63 min
May 27, 3:06 PM MDTFlash Flood WarningBYZBig Horn, Powder River, Rosebud, Treasure3 hr
May 27, 3:06 PM MDTSpecial Weather StatementBYZRosebud54 min
May 27, 3:20 PM MDTSpecial Weather StatementBYZCuster, Rosebud70 min
May 27, 4:52 PM MDTSpecial Weather StatementBYZCarter38 min

Nearby

Tornado Warnings in Montana, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.